Electron. J. Differential Equations, Vol. 2025 (2025), No. 19, pp. 1-29.

Multiplicity results for critical fractional Ambrosetti-Prodi type system with nonlinearities interacting with the spectrum

Eduardo H. Caqui, Sandra M. de S. Lima, Fabio R. Pereira

Abstract:
We study the existence of solutions for Ambrosetti-Prodi type systems involving the fractional Laplace operator, and having nonlinearities reaching critical growth and interacting in some sense with the spectrum of the operator. The resonant case in \(\lambda_{k,s}\) for \(k>1\) is also studied.

Submitted April 6, 2024. Published February 26, 2025.
Math Subject Classifications: 35B06, 35B09, 35J15, 35J20.
Key Words: Ambrosetti-Prodi problem; fractional systems; resonance; critical growth.
DOI: 10.58997/ejde.2025.19

Show me the PDF file (465 KB), TEX file for this article.

Eduardo H. Caqui
Departamento de Ciencias Sede Breña
Universidad Privada del Norte
Av. Tingo María 1122, Cercado de Lima, Lima, Peru
email: eduardocaqui11@gmail.com
Sandra M. de S. Lima
Departamento de Ciências Exatas
Biol\'ogicas e da Terra, INFES-UFF
Santo Ant\^onio de Pádua - RJ, 28470-000, Brazil
email: sandra.msouzalima@gmail.com
Fábio R. Pereira
Departamento de Matemática
Instituto de Ciências Exatas
Universidade Federal de Juiz de Fora, 30161-970
Juiz de Fora - MG, Brazil
email: fabio.pereira@ufjf.edu.br

Return to the EJDE web page